Home > Does the combined use of heroin or methadone and other substances increase the risk of overdose?

Oliver, Philip and Forrest, Robert and Keen, Jenny (2007) Does the combined use of heroin or methadone and other substances increase the risk of overdose? London: National Treatment Agency for Substance Misuse.

[img]
Preview
PDF (Combined heroin or methadone and risk of overdose) - Published Version
234kB

This document summarises the full report of a research project investigating whether taking other substances in combination with heroin or methadone increases the vulnerability to fatal overdose.


Date:2007
Call No:PB6.12.2.4, AA2.6, VH4.4
Pages:4 p.
Publisher:National Treatment Agency for Substance Misuse
Place of Publication:London
EndNote:View
Accession Number:HRB 4668 (Available), HRB 4669 (Available)
Related URLs:
Subjects:P Demography, epidemiology, and history > Population dynamics > Substance related mortality / death
G Health and disease > Substance use disorder > Drug use > Drug intoxication > Poisoning (overdose)
VA Geographic area > Europe > United Kingdom
F Concepts in psychology > Specific attitude and behaviour > risk-taking behaviour
G Health and disease > Substance use disorder > Multiple substance use (Poly-drug /Poly-substance)

Repository Staff Only: item control page